Hi there, I'm Dr. Sara - I'm a licensed veterinarian who works exclusively with cats and dogs. I'm sorry to hear that Tegan isn't feeling so well!
What you are describing isn't really normal, but it's also something that can happen with antibiotics. It's not unusual for us to see GI upset from medications like antibiotics. I have even seen some kitties vomit multiple times just after getting their first dose. Sometimes it can be difficult to tell if it's the medicine or car sickness - the timing of events can sometimes sort this out.
I certainly would call your vet in the morning and report what's happened - they may want to switch antibiotics or they may suggest an injection rather than oral medicine. Convenia is an injectable antibiotic with a very similar (if not broader) spectrum than amoxicillin.
If you can rouse her and she lifts her head and interacts with you and her gums are nice and pink and you're not seeing any facial swelling or hives, it's likely OK to continue to monitor her tonight. If you're seeing any sort of labored breathing or abdominal distention, I would consider a trip to the ER. Also, if you could get a rectal temperature on her and she's over 103, I would also suggest an ER visit.
It could be that she's actually allergic to amoxicillin, or just that she's sensitive to the GI effects. In any case, if she doesn't recover well, I'd likely avoid amoxicililn in the future.
Hope that this helps and that she's feeling better soon :) Please let me know what other questions I can answer for you!